A note on Magnus conjecture

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 201
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKwon, Kil Hyunko
dc.contributor.authorB. H. Yooko
dc.contributor.authorG. J. Yoonko
dc.date.accessioned2013-03-04T10:35:45Z-
dc.date.available2013-03-04T10:35:45Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued2003-01-
dc.identifier.citationINTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156-
dc.identifier.issn1311-6797-
dc.identifier.urihttp://hdl.handle.net/10203/82419-
dc.languageEnglish-
dc.publisherInternational Mathematics Journal-
dc.titleA note on Magnus conjecture-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume3-
dc.citation.issue2-
dc.citation.beginningpage143-
dc.citation.endingpage156-
dc.citation.publicationnameINTERNATIONAL MATHEMATICS JOURNAL-
dc.contributor.localauthorKwon, Kil Hyun-
dc.contributor.nonIdAuthorB. H. Yoo-
dc.contributor.nonIdAuthorG. J. Yoon-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0